MathSciNet Relay Station
MathSciNet bibliographic data
MR2045425 (2004m:37073) 37E05 (37A05 37C15)
Ruette, Sylvie $C\sp n$ interval maps not Borel conjugate to any $C\sp \infty$ map. Proc. Amer. Math. Soc. 132 (2004), no. 4, 1091–1093 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement